MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERJECT; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION INTERJECT; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number 1830
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an interject needle was used during a gastric varices procedure performed on (b)(6) 2025.Upon unpacking, the needle was broken and detached.It is unknown how the procedure was completed; however, it was reported to have been successfully completed there were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject needle was used during a gastric varices procedure performed on (b)(6) 2025.Upon unpacking, the needle was broken and detached.It is unknown how the procedure was completed; however, it was reported to have been successfully completed there were no reported patient complications as a result of this event.Additional information was received on november 24, 2025: the procedure was completed with another interject needle.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name, address, and city: (b)(6).Block h2: additional information: block b5 has been updated based on the additional information received on november 24, 2025.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.

Brand Name
INTERJECT
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23582291
Report Number3005099803-2025-05967
Device Sequence Number15797226
Product Code FBK
UDI-Device Identifier08714729296508
UDI-Public(01)08714729296508(17)260803(10)32152693
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Model Number1830
Device Catalogue Number1830
Device Lot Number0032152693
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/24/2025
05/09/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/19/2025
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown